Almost complex 4-manifolds with vanishing first chern class

Stefan Bauer Universit¨at Bielefeld, PF 100131

Differential Geometry mathscidoc:1609.10062

Journal of Differential Geometry, 79, (1), 25-32, 2008
An odd Seiberg-Witten invariant imposes bounds on the signature of a closed, almost complex 4-manifold with vanishing first Chern class. This applies in particular to symplectic 4-manifolds of Kodaira dimension zero.
No keywords uploaded!
[ Download ] [ 2016-09-09 11:03:25 uploaded by admin ] [ 690 downloads ] [ 0 comments ] [ Cited by 18 ]
@inproceedings{stefan2008almost,
  title={ALMOST COMPLEX 4-MANIFOLDS WITH VANISHING FIRST CHERN CLASS},
  author={Stefan Bauer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909110325544727719},
  booktitle={Journal of Differential Geometry},
  volume={79},
  number={1},
  pages={25-32},
  year={2008},
}
Stefan Bauer. ALMOST COMPLEX 4-MANIFOLDS WITH VANISHING FIRST CHERN CLASS. 2008. Vol. 79. In Journal of Differential Geometry. pp.25-32. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909110325544727719.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved